# SDR 04FDEA00574

- Difficulty date: March 4, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 73,027 hours, 21,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0503
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REWORK RT OUTBD FLAP OUTBD HINGE FITTING FWD ATTACH POINT BUSHING HAVE CORROSION WRITTEN FOR CLARIFICATION JPF.  REMOVED BUSHING & CORROSION IAW DC10 CMM 57-44-09, FINAL HOLE SIZE 1.192, FOUND OUT OF LIMITS.  FABRICATED BUSHING IAW DC10 CMM 57-44-09 AND EO 8-5710-75066.  HEAT TREATED BUSHING IAW DPS 5.00.2 & DPS 1.05.5.  MPI BUSHING IAW DPS 4.204, NO CRACKS NOTED.  CAD PLATED BUSHING PER QQ P 416 TYPE Z CLASS 2 BY VENDOR PO433296.  HFEC BORE IAW DC10 NDT MANUAL PT6, NO CRACKS NOTED.  ETCH BORE IAW CMM 20-11-02, NO CORROSION NOTED.  PEENED BORE IAW DC10 CMM 57044-09 & 20-11-01.  PRIMED BORE IAW DC10 CMM57-44-09.  INSTALLED REPAIR BUSHING IAW DC10 CMM 57-44-09 & EA 8-5710-75066.
